# SDR YENA2024100801339

- Difficulty date: October 5, 2024
- Submitted: October 8, 2024
- Operation: Air carrier
- Aircraft: N559JB
- Make and model: Airbus A320-232
- Aircraft serial: 01917
- Aircraft time: 80,942 hours, 29,027 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, REAR FUSELAGESB53-1491 DOOR STOP FITTING NR 1 STR 22L FR 68 HOLE FILLET RADIUS CRACKED PERMANENT REPAIR; REFERENCES: /1/ AEM EA 53-9041-24 REV 0 (COVER, PARTS 1-4) /2/ AIRBUS RDAF 81468047/003/2024#B /3/ AIRBUS DOSSIER 81468047 /4/ AIRBUS TD REF 81468047/027/2024#B. DESCRIPTION: DURING CURRENT CHECK ON N559JB (MSN: 01917) @ SAL, DURING THE ACCOMPLISHMENT SB A320-53-1491 REV 02 AND SB A320-53-1288 REV 02, TWO CRACKS WERE FOUND AT FR 68 LH. (1) CRACK ON THE FR 68 LH DOOR STOP FITTING #1, LOWER I/B HOLE AND (2) CRACK ON THE FR 68 LH HORIZONTAL FLANGE RADII. SEE REF /1/ AEM EA 53-9041-24 REV 0 (COVER, PARTS) FOR MORE DETAILS. REPAIRS CONSISTED OF DAMAGE ON CRACK (1) AT THE FR 68 LH DOOR STOP FITTING #1, LOWER I/B HOLE WAS REAMED AS PER SRM 53-41-12-300-008 WITH A REPAIR BUSHING INSTALLED. CRACK (2) ON FR 68 LH HORIZONTAL FLANGE RADII DAMAGE WAS REMOVED AS PER TD 850533481/006/2020#C. AIRBUS ADVISED PROCEEDING WITH REPAIR IN ACCORDANCE TO TASK 53-41-12-300-022. THIS WAS APPROVED THROUGH AIRBUS THROUGH REF /3/ AIRBUS DOSSIER 81468047 AND REF /4/ AIRBUS TD REF 81468047/027/2024#B. AIRBUS PROVIDED DISPOSITION VIA REF /2/, RDAF, INCLUDING FULL REPAIR DISPOSITION AND INSPECTION METHOD/INTERVAL. EC A24-1250-01 IS ISSUED TO ACCOMPLISH THE PERMANENT REPAIR IAW REF /1/ AEM EA 53-9041-24 REV 0 (COVER, PARTS) EC A24-1250-02 IS ISSUED TO ACCOMPLISH POST REPAIR INSPECTION AT EXTERNAL SURFACES OF THE FRAME WEB (FWD FACE) AND REPAIR PART WEB (AFT FACE) PER AIRBUS RDAF, REF /2/. TH = 60000 FC (FH NOT RELEVANT). INTERVAL = TBD, METHOD TBD. EC A24-1250-03 IS ISSUED TO ACCOMPLISH POST REPAIR INSPECTION (FASTENERS HOLES AT FRAME INNER CAP AND MACHINED REPAIR PART ATTACHMENT), PER AIRBUS RDAF, REF /2/. TH = 71400 FC (FH NOT RELEVANT). INTERVAL = TBD, METHOD = TBD. EC A24-1250-04 IS ISSUED TO ACCOMPLISH POST REPAIR INSPECTION AT (FASTENER HOLES AT FRAME WEB, MACHINED REPAIR PART AND SEAL PROFILE / BRACKETS ATTACHMENT.), PER AIRBUS RDAF, REF /2/. TH = 82900 FC (FH NOT RELEVANT). INTERVAL = TBD, METHOD = TBD. EC A24-1250-05 IS ISSUED TO ACCOMPLISH POST REPAIR INSPECTION AT (REPAIR PART HORIZONTAL FLANGE AND INNER CAP FILLET RADIUS)PER AIRBUS RDAF, REF /2/. TH = 48700 FC (FH NOT RELEVANT). INTERVAL = 19700, METHOD = HFEC AS PER NTM 51-10-08. SUBSTANTIATION: THIS CATEGORY B PERMANENT REPAIR WITH INSPECTIONS REQUIRED IS APPROVED PER REF /2/ RDAF AND IS CLASSIFIED AS MAJOR IAW WITH JETBLUE GMM CHAPTER 8.6. (E/C: A24-1250-01)
